# SDR USAA2013020400007

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACKS ON FUSELAGE FRAME AT BS 847 BETWEEN S19R & S21R.  REPLACED FUSELAGE FRAME AT BS 847 BETWEEN S19R & S21R IAW B737 SRM 51-40-02-0G, PAR 4, FIGS 3, 8 & 12.
